U.S. doctors online nowAsk doctors free
VA
A 24-year-old female asked:

Had gerd symptoms all week. bad taste in mouth and burping. have taken nexium didn't help.now have diarrhea as well. is this something serious?scared

1 doctor answer1 doctor weighed in
Dr. Richard Horak ii
A Verified Doctoranswered
A US doctor answeredLearn more
Reflux: Keep taking the Nexium. It could still a bit longer for it to work. The diarrhea could be a side effect of the Nexium.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.